Electron. J. Diff. Eqns., Vol. 1998(1998), No. 36, pp. 1-17.

Existence and regularity results for the gradient flow for p-harmonic maps

Masashi Misawa

We establish existence and regularity for a solution of the evolution problem associated to p-harmonic maps if the target manifold has a nonpositive sectional curvature.

Submitted August 29, 1998. Published December 21, 1998.
Math Subject Classification: 35K45, 35K65.
Key Words: p-harmonic map, gradient flow, degenerate parabolic system.

Show me the PDF file (199K), TEX file, and other files for this article.

Masashi Misawa
Department of Computer Science and Information Mathematics
Faculty of Electron.-Communications
The University of Electron.-Communications, Japan
e-mail: misawa@im.uec.ac.jp
Return to the EJDE web page